# SDR AALA991585

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070001213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT 3L DOOR INOPERATIVE.  REPLACED FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT 3L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
